# SDR CALA2020011300126

- Difficulty date: January 7, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 55,666 hours, 18,200 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 143N6603105
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR - AFT FRAME STRUCTURE IS BENT AND DENTED MK 033-5 04 REF VT SAA N/R 0083901 REMOVED AND REPLACED FWD CARGO DOOR AFT FRAME STRUCTURE (SEAL DE PRESSOR), P/N: 143N6603-105, BATCH NO. 0003594135, PO NO. SAG199 1871 IAW BOEING DRAWING 143N6603 REV B. AREA FOD FREE. THIS IS T RANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST-SAA NR008 3901. WORK ACCOMPLISHED AND INSPECTED.
